Monotonicity and symmetry of solutions of p-Laplace equations, 1<p<2, via the moving plane method
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 4, p. 689-707
@article{ASNSP_1998_4_26_4_689_0,
     author = {Damascelli, Lucio and Pacella, Filomena},
     title = {Monotonicity and symmetry of solutions of $p$-Laplace equations, $1 < p < 2$, via the moving plane method},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {4},
     year = {1998},
     pages = {689-707},
     zbl = {0930.35070},
     mrnumber = {1648566},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_4_689_0}
}
Damascelli, Lucio; Pacella, Filomena. Monotonicity and symmetry of solutions of $p$-Laplace equations, $1 < p < 2$, via the moving plane method. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 4, pp. 689-707. http://www.numdam.org/item/ASNSP_1998_4_26_4_689_0/

[BN] H. Berestycki - L. Nirenberg, On the method of moving planes and the sliding method, Bol. Soc. Brasil. Mat. 22 (1991), 1-37. | MR 1159383 | Zbl 0784.35025

[BaNa] M. Badiale - E. Nabana, A note on radiality of solutions of p-Laplacian equations, Appl. Anal. 52 (1994), 35-43. | MR 1380325 | Zbl 0841.35008

[Br] F. Brock, Continuous Rearrangement and symmetry of solutions of elliptic problems, Habilitation thesis, Cologne (1997).

[D] E.N. Dancer, Some notes on the method of moving planes, Bull. Austral. Math. Soc. 46 (1992), 425-434. | MR 1190345 | Zbl 0777.35005

[Da1] L. Damascelli, Some remarks on the method of moving planes, Differential Integral Equations, 11, 3 (1998), 493-501. | MR 1745551 | Zbl 1040.35032

[Da2] L. Damascelli, Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results, Ann. Inst. H. Poincaré Anal. Non Linéaire, to appear. | Numdam | MR 1632933 | Zbl 0911.35009

[Di] E. Dibenedetto, C1+α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal. 7 (8) (1993), 827-850. | Zbl 0539.35027

[GNN] B. Gidas - W.M. Ni - L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1979), 209-243. | MR 544879 | Zbl 0425.35020

[GKPR] M. Grossi - S. Kesavan - F. Pacella - M. Ramaswami, Symmetry of positive solutions of some nonlinear equations, Topol. Methods Nonlinear Analysis, to appear. | MR 1677751 | Zbl 0927.35039

[H] H. Hopf, "Lectures on differential geometry in the large", Stanford University, 1956. | Zbl 0669.53001

[KP] S. Kesavan - F. Pacella, Symmetry of positive solutions of a quasilinear elliptic equation via isoperimetric inequality, Appl. Anal. 54 (1994), 27-37. | MR 1382205 | Zbl 0833.35040

[N] A. Norton, A critical set with nonnull image has a large Hausdorff dimension, Trans. Amer. Math. Soc. 296 (1986), 367-376. | MR 837817 | Zbl 0596.26008

[S] J. Serrin, A symmetry problem in potential theory, Arch. Rational Mech. Anal. 43 (1971), 304-318. | MR 333220 | Zbl 0222.31007

[T] P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Diff. Equations 51 (1984), 126-150. | MR 727034 | Zbl 0488.35017

[V] J.L. Vazquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim. (1984), 191-202. | MR 768629 | Zbl 0561.35003

[W] H. Whitney, A function not constant on a connected set of critical points, Duke Math. J. 1 (1935), 514-517. | JFM 61.1117.01 | MR 1545896 | Zbl 0013.05801